A dark orange color of the urine may not always suggest an infection.
Have you been drinking a lot of water lately? Dehydration may concentrate the urine and it may appear dark.
Are you on any medications?
Have you been into any heavy exercises lately?
Is this associated with your menstrual cycle?
Are you sexually active?
Any fever, nausea, headaches or palpable masses in the body?
I suggest you seek consult with your primary physician for a complete physical examination . A urinalysis may be able to differentiate between an infection or some other underlying conditions like probable kidney stones or nephritis.
A urinary tract infection may not present with burning pain in urination.The presence of an abdominal pain with changes in urine character may point to an upper urinary tract infection that may involve the kidneys. However, it is best that your physician sees you for further work up.
Good luck and keep us posted for anything.
I have been drinking my normal amount of water.
The only medication I am on is Spironolactone.
No heavy exercise and not having period.
Yes I am sexually active.
No fever or nausea, or headaches. I do have a small tumor on my adrenal gland. I knew about it for 2 years and it hasn't grown. I also have ovarian cysts.
I see my physician in another 2 weeks and I will bring this up to him.
A simple urinalysis may be able to help focus on the probable diagnosis.
Is your spironolactone use prescribed with the diagnosis of the adrenal tumor?
When was the adrenal tumor last assessed?
You may also discuss this with your physician. An underlying kidney problem may pose some concern regarding use of medications.A dark urine as a possible side effect of the spironolactone use is also to be considered.
Keep us posted for anything.
Yes the Spironolactone was prescribed since they found the tumor. I have been taking the medication for almost 2 years.
The last time I had a CT scan was in February 2007. I will be getting another one next month. The tumor has been watched for almost 2 years and I have to have the scan every year.
Funny you mentioned the Spiro could be the possible cause of the dark urine. I did a search online and I found the same as you mentioned - could be the medication. The information sheet that comes with the medication says that my kidneys and liver, through blood work should be monitored - my Endo never did the blood work for these :-(
I see my primary doctor next week, for a pre-op appointment, having a hysterectomy, so then I will discuss this with him. I am sure he won't hesitate to do a urinalysis.